# SDR CA150811001

- Difficulty date: August 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 85,787 hours
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285T004953
- Condition: Failed
- Location: Le Flaps/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON ARRIVAL INTO ATH THE CREW REPORTED A L/E SLAT ASYMMETRY AND LANDED IN A FLAPS 20 AND SLATS 0 CONFIGURATION.  NO DEGREE OF EMERGENCY WAS DECLARED.  REPLACED FLAP/SLAT ELEC UNIT IAW 27-51-01 PB 401, CHECKED SERVICEABLE.
